Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having terrible headaches after drinking alcohol

after a night of drinking alcohol i will be awaken with these horrible headaches. they make me cry and nothing will take them away. like sharp pains running all through my head. its so bad! i can put ice on it and it will very slightly relieve where the ice is. why does this happen to me??
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to HCM.YOUR head aches are due to lack of proper sleep after drinking alcohol.treatment is stop drinking alcohol ok
Answered: Mon, 1 Aug 2011
General & Family Physician Dr. Prakash Kumar Gupta's  Response
Hello and welcome to healthcaremagic forum ,please check your blood pressure,if your
headache is one sided then it is migraine ,otherwise it can be due to tension ,take some pain killers ,have kft and lft done and take advice from neurologist.Take care
Answered: Mon, 1 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor